RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1982, Volume 50, Number 2, Pages 286–300 (Mi tmf2110)  

This article is cited in 1 scientific paper (total in 1 paper)

Statistical mechanics of a paramagnetic chain

A. F. Sadreev


Abstract: The transfer matrix method is used to find the exact partitiorJ function in the thermodynamic limit of a two-level system coupled to a one-dimensional elastic, cyclically closed chain of atoms. The number of two-level objects ($\dfrac12$ spins) is equal to the number of degrees of freedom of the chain (the number of modes). The spin system is in a transverse field $\omega_0$, and the chain in a linear potential $\alpha\varphi^2$. The following results are obtained. At $\omega_0=0$, the problem is equivalent to the one-dimensional Kac model with antiferromagnetic exchange interaction between the spins. There is no phase transition in the system at any $\omega_0$ in contrast to the case with a finite number of field modes. The interaction of the spins with the lattice suppresses the Curie paramagnetism, and in the limit $T\to0$ the transverse susceptibility of the system remains finite.

Full text: PDF file (1668 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1982, 50:2, 186–196

Bibliographic databases:

Received: 28.02.1980

Citation: A. F. Sadreev, “Statistical mechanics of a paramagnetic chain”, TMF, 50:2 (1982), 286–300; Theoret. and Math. Phys., 50:2 (1982), 186–196

Citation in format AMSBIB
\Bibitem{Sad82}
\by A.~F.~Sadreev
\paper Statistical mechanics of a~paramagnetic chain
\jour TMF
\yr 1982
\vol 50
\issue 2
\pages 286--300
\mathnet{http://mi.mathnet.ru/tmf2110}
\transl
\jour Theoret. and Math. Phys.
\yr 1982
\vol 50
\issue 2
\pages 186--196
\crossref{https://doi.org/10.1007/BF01015300}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PH72200010}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2110
  • http://mi.mathnet.ru/eng/tmf/v50/i2/p286

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Sadreev, “Statistical mechanics of an elastic Ising chain with exchange striction”, Theoret. and Math. Phys., 55:1 (1983), 393–399  mathnet  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:229
    Full text:62
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019